# SDR RAIA00502008

- Difficulty date: February 4, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 17,816 hours, 19,562 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Configuration
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL - CONFIG WARNING ON TAKEOFF.  MAINTENANCE ADJUSTED LEFT CONDITION LEVER SWITCH.  OPS CHECK GOOD.
